# SDR VNAA202110211112

- Difficulty date: October 18, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 37,887 hours, 36,755 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 766389P
- Part serial: 181
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 3,099 hours, 2,760 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

INBOUND TO LAN THE CREW GOT A FLAPS FAIL MESSAGE. THEY LANDED 28L IN LAN WITHOUT AND FURTHER ISSUES. AS A PRECAUTION THEY DECLARED A EMERGENCY AND EMERGENCY VEHICLES WERE ON STANDBY BUT NOT NEEDED. NO INJURIES WERE REPORTED BY THE CREW. FLAPS FAIL CAUTION IN FLIGHT. FLAPS STUCK AT 1 DEGREE. / SWAPPED SFECU 1&2 IAW CRJ 700 AMM 27-51-05-000/400-801-A01. CLEARED INHIBITS IAW CRJ 700 AMM 45-45-00-970-821-A01. PERFORMED SELF TEST OF THE SFECU IAW CRJ 700 AMM 27-51-05-740-801-A01. SELF TEST FAILED PROBLEM FOLLOWED FROM 1 TO 2, SUSPECT BAD SFECU #1. RETURNED TO ORIGINAL CONFIGURATION. REMOVED AND REPLACED SFECU #1 IAW CRJ 700 AMM 27-51-05-000/400-801. OPS CHECK OF THE FLAP SYSTEM GOOD.
